# SDR MALA000355

- Difficulty date: May 27, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED.  CABIN UNPRESSURIZED.  MAINTENANCE ADJUSTED CARGO DOOR SWITCH, PRESSURIZED ON GROUND, OPS CHECK GOOD.
